Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 5780718, 7 pages
Research Article

Fast Analytic Sampling Approximation from Cauchy Kernel

1College of Mathematics and Information Science, Guangxi University, China
2Department of Mathematics, Shantou University, China

Received 4 November 2015; Accepted 22 February 2016

Academic Editor: Kehe Zhu

Copyright © 2016 Youfa Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Youfa Li, Jing Shang, Honglei Yang, Gengrong Zhang, and Shouzhi Yang, “Fast Analytic Sampling Approximation from Cauchy Kernel,” Journal of Function Spaces, vol. 2016, Article ID 5780718, 7 pages, 2016. doi:10.1155/2016/5780718